MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD TI-CRON; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

DAVIS & GECK CARIBE LTD TI-CRON; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number 88863147-83
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Information (3190)
Date of Event 01/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a total knee procedure, the suture broke at the end when instrument tying.It was stated that the break occurred in the instrument and not in the knot.The case was completed using the device.There was no patient injury.
 
Additional Manufacturer Narrative
Additional information: h3: evaluation summary: post market vigilance (pmv) received one device.A tactile and microscopic inspection of the sutures was performed with no abnormalities.A needle attachment test was performed on the sealed samples, and the results met the specifications for this product.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
TI-CRON
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key9712581
Report Number9612501-2020-00278
Device Sequence Number1965137
Product Code GAT
UDI-Device Identifier00884521060343
UDI-Public00884521060343
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K930591
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model Number88863147-83
Device Catalogue Number88863147-83
Device Lot NumberD9F1004Y
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2020
Initial Date Received by Manufacturer 01/31/2020
Supplement Date Received by Manufacturer03/09/2020
Initial Report FDA Received Date02/14/2020
Supplement Report FDA Received Date03/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1